MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number CNA0T0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Event or Problem Description
A non healthcare professional reported that, the patient underwent surgery to replace the lens in both eyes.Immediately after the operation, the patient experienced an unexpected effect appeared on one eye all kinds of glare.These are diagonal glare from lamps, from reflected light in a mirror, from the reflection of sunlight from shiny surfaces.This was usually a color spectrum.Sometimes it's just white light from the lamps.At night, on the street, where there was little lighting, just saw diagonals of light and it was striped, apparently, it depends on the tilt of the headlights.Even sunlight can be reflected.When it was more illuminated, the patient saw everything, but with multiple rays of light.Patient went to the clinic on the third day after the operation and then a month later, but the surgeon said it was the patient individual perception.However, another doctor at the polyclinic, even before the patient had time to tell something, was surprised at the examination about sparkle of lens especially the left eye.The second eye also sometimes gave this effect, but less often and more smoothed out and there was no diagonal stripes.There was no life or health threat, death or loss of vision.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22665333
Report Number9612169-2025-01506
Device Sequence Number15325053
Product Code HQL
UDI-Device Identifier00380652393584
UDI-Public(01)00380652393584(17)250711(11)220713(10)25442039
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2025
Device Model NumberCNA0T0
Device Lot Number25442039
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date07/30/2025
Date Device Manufactured07/13/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexUnknown